# SDR FDEA200810204445

- Difficulty date: October 20, 2008
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N317FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46835
- Aircraft time: 82,816 hours, 22,604 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 1489951
- Part serial: 582A
- Condition: Failed
- Location: Hyd System
- Part time: 25,352 hours, 8,644 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AT CRUISE FLT, NR 2 HYDRAULIC QTY AND PRESSURE WENT TO ZER0.  NO HIGH TEMP INDICATED.  COMPLIED WITH QRH AND RETURNED TO MEMPHIS.  REMOVED AND REPLACED 2/1 NON-REV MOTOR PUMP SHUTOFF VALVE.
